# SDR SWAA2022111763898

- Difficulty date: October 24, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 52,572 hours, 31,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 453A26111
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD PLATE-SCUFF CORRODED P/N 453A2611-1 / [01] RECEIVED SERVICEABLE AFT CARGO DOOR CUTOUT FWD SCUFF PLATE P/N 453A2611-1. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q004CZ6F;[02] VERIFIED STEP 1
